# SDR IPXA2017011512731

- Difficulty date: January 6, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: NRC6047508
- Part serial: MTM3327
- Condition: Chafed
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING NR 1 SPOILER IDLER HINGE FITTING CHAFE DAMAGE XISP 269. REPAIRED NOTED CHAFE DAMAGE PER EA 011-5755-01-A6574 REV IR AND EO MD11-5750-62937-A MINOR.
